# SDR AALA202104269036

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 25,353 hours, 10,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: FOUND CABIN SEAT EMERGENCY ESCAPE PATH SHROUD BROKEN AT ROW 21C. REPLACED SEAT 21C EMERGENCY ESCAPE PATH SHROUD IAW MM 33-51-11.
